# SDR SWAA090921

- Difficulty date: February 8, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 40,904 hours, 33,177 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND SHEAR TIE CORRODED AT BS 727E, LBL 5.  REPAIRED SHEAR TIE PER SRM.
